Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by SLS on August 16, 2017, at 18:04:39

In reply to Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 16, 2017, at 14:51:19

Is depression your only diagnosis?

Is there any bipolarity involved?

Have you been diagnosed with an anxiety disorder? OCD?

Why Parnate?

What was lamotrigine precribed for?

I'm wondering if adding Depakote or some other mood stabilizer would help. Personally, I am guessing that lamotrigine (Lamictal) increases the excitability of dopamine tracts in the limbic system. It doesn't usually reduce manic states.

Have you ever tried Nardil?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094457.html